# SDR SWAA082611

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 65,883 hours, 59,756 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 6946466
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND CENTER FUEL TANK VERTICAL STIFFENER CRACKED AT STA 547, RBL 57.  REMOVED AND REPLACED STIFFENER PER SRM.
